Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Nausea post eating, feeling of fullness, dizziness, acne. Glucose, cholesterol test done. Am I pre-diabetic?

User rating for this question
Very Good
Answered by

Nephrologist
Practicing since : 2009
Answered : 4362 Questions
Question
Hi, I am 24 years old female. It's been about a week that after eating any meal or something I feel nausea and so full by just eating small amount of food. I feel so tired and low energy. sometimes I feel dizzy and light headed and need to take something sweet immediately. After getting that I feel nausea and it took me a long time to feel okay. I took a blood test and my glucose was 99, eGFR 121 and my HDL was 46. I think that other things were in the normal range. I am a little bit concerned if these are signs of prediabetic. Other than that It's about 9 months that I have acne on my face, shoulder and breast and it's about 3 months that I am taking medication(lotion) for my acne but frankly I have made not a significant progress.
Posted Mon, 30 Apr 2012 in General Health
 
 
Answered by Dr. Rakesh Madhyastha 14 minutes later
Hello

Thanks For the query

If your fasting blood is sugar is 99 then you are no way even close to being a diabetic.

You seem to be suffering from severe gastritis, that is what is causin the severe nausea, giddiness. But I would also like to point that no where you have mentioned pain so it rules out a gastric ulcer

Please XXXXXXX a gastro enterologist for an endoscope of the stomach and the first part of the intestine. This will prove the gastritis and also rule out any obstruction of the intestine.

You could also use the following tips,

1. Eat regularly and on time
2. Avoid spicy food
3 avoid oily food, milk and milk products like ghee, butter
4. Long acting antacids like eaomeprazole will be of help along with syrup containing lignocaine will bring in a soothening effect. Kindly XXXXXXX your physician for a prescription
5. Eat small meals 5 times a day
6. Avoid multi vitamin tablets if you are on one

I wish you a speedy recovery. If you have have no further queries please accept my answer

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor